# SDR DALA2023110609140

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 69,006 hours, 9,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIP 3317 EMERGENCY EXIT SIGN AT 3L NEEDS TO BE RE-ATTACHED/MOUNTED TO THE WALL. IT HAS COME LOOSE. CORRECTIVE ACTION: DUPLICATE WRITE UP. REFERENCE LOG 4357700. (0047588)
